RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 8, Pages 1118–1121 (Mi de10434)  

Short Communications

Method for Solving Nonstationary Heat Problems with Mixed Discontinuous Boundary Conditions on the Boundary of a Half-Space

V. P. Kozlov, P. A. Mandrik, N. J. Yurchuk

Belarusian State University, Minsk

Full text: PDF file (455 kB)

English version:
Differential Equations, 2001, 37:8, 1171–1175

Bibliographic databases:

UDC: 517.958:536.2
Received: 25.01.2001

Citation: V. P. Kozlov, P. A. Mandrik, N. J. Yurchuk, “Method for Solving Nonstationary Heat Problems with Mixed Discontinuous Boundary Conditions on the Boundary of a Half-Space”, Differ. Uravn., 37:8 (2001), 1118–1121; Differ. Equ., 37:8 (2001), 1171–1175

Citation in format AMSBIB
\Bibitem{KozManYur01}
\by V.~P.~Kozlov, P.~A.~Mandrik, N.~J.~Yurchuk
\paper Method for Solving Nonstationary Heat Problems with Mixed Discontinuous Boundary Conditions on the Boundary of a Half-Space
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 8
\pages 1118--1121
\mathnet{http://mi.mathnet.ru/de10434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1885905}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 8
\pages 1171--1175
\crossref{https://doi.org/10.1023/A:1012431821479}


Linking options:
  • http://mi.mathnet.ru/eng/de10434
  • http://mi.mathnet.ru/eng/de/v37/i8/p1118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019